# SDR CKSA96359

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trailing Edge
- Part number: 5642970505
- Condition: Damaged
- Location: Ws 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  LEFT OUTBOARD FLAP TRAILING EDGE DAMAGED AT STA 340 APPROXIMATELY 12 INCHES LONG.  REPLACED TRAILING EDGE IAW DC-8 SRM 51-1-0, 51-1-21A, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 82006.
